# SDR AWXA200700056

- Difficulty date: December 17, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688175
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON L1 DOOR CUT OUT LOWER SILL INNER CHORD, BS 312 - BS 336, LBL 56, WL 208.1.  REPLACED L1 DOOR CUT OUT LOWER SILL INNER CHORD, BS 312 - BS 336, LBL 56, WL 208.1 IAW B737-300 SRM 51-40-02.
